I've always been sensitive to BC and side affects, and my doctor recently switched me to this one and, yet again, I'm getting a lot of the side affects. I'm half way through the pack and feel like crying every day. I get bloated easily, but have been even more so, I have nausea every morning, and my skin has been breaking out. She said it was low estrogen which is why I tried it, but I'm getting so many mood swings. Does it actually get better? The mood swings are what I can't take another month of, I'm not even sure if I can finish the pack without crying all over everyone. I can't tell what emotions are even true to how I really feel right now.
No responses have yet been posted. Add your response to this question.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer
Posted 10 May 2015 • 1 answer
Posted 30 Mar 2016 • 0 answers
Microgestin FE 1.5/30 - I have been taking Microgestin for about three months. My doctor informed me
Posted 14 Nov 2017 • 0 answers